Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 1

Issues

Correction to A common generalization of metric, ultrametric and topological fixed point theorems [Forum Math. 27 (2015), 303–327]

Katarzyna Kuhlmann / Franz-Viktor Kuhlmann
  • Department of Mathematics & Statistics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, SK, S7N 5E6, Canada
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-08-20 | DOI: https://doi.org/10.1515/forum-2013-0051

This Erratum corrects the original online version which can be found here: https://doi.org/10.1515/forum-2012-0060

Abstract

Corrections to http://dx.doi.org/10.1515/forum-2012-0060.

About the article

Received: 2013-03-25

Published Online: 2013-08-20

Published in Print: 2015-01-01


Citation Information: Forum Mathematicum, Volume 27, Issue 1, Pages 329–330, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0051.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in